# SDR MWEA030345

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 50,586 hours, 17,601 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Drain Mast
- Part number: 39619131
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AUXILIARY POWER UNIT OVERBOARD DRAIN MAST IS BROKEN.  FABRICATED AND INSTALLED REPLACEMENT DRAIN MAST.
